International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1990 / Article

Open Access

Volume 13 |Article ID 236906 | https://doi.org/10.1155/S0161171290000965

T. A. Richmond, R. Vainio, "Order-theoretical connectivity", International Journal of Mathematics and Mathematical Sciences, vol. 13, Article ID 236906, 4 pages, 1990. https://doi.org/10.1155/S0161171290000965

Order-theoretical connectivity

Received29 Dec 1989
Revised10 Feb 1990

Abstract

Order-theoretically connected posets are introduced and applied to create the notion of T-connectivity in ordered topological spaces. As special cases T-connectivity contains classical connectivity, order-connectivity, and link-connectivity.

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views94
Downloads360
Citations